Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Erectile dysfunction while masturbating or doing sex. Stomach feels hard, burning sensation while passing urine. Cure?

about two years i feel erectile dysfunction ,when i do masterbat or sex in one or two months i feel that my stomach is very very hard as swelling in stomach and when i pass urine there is very burning mixturation in urine and when i check the urine in lab there are pus cells and rbc shows in it i do ultrasound of my whole abdomen and there is nothing abnormal in it . I feel very anxiety so pls suggest me that will be the way for me
Asked On : Wed, 20 Jun 2012
Answers:  3 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
General & Family Physician 's  Response

Hi Rajnish,

I understand your worry.

The urine routine test shows pus cells and RBCs in it, although ultrasound of the abdomen is normal.

There is a fair amount of 25% chances of missing a stone in the urinary tract on ultrasound. It may be due to calculi anywhere in the urinary tract.

It is advisable to get a plain X-ray of the KUB region done to look for the stones, as this investigation is superior to the other.

The management will depend on the size of the stone and its location.

I hope this helps you.

Thanks and regards,
Answered: Wed, 20 Jun 2012
I find this answer helpful
General & Family Physician Dr. Chakravarthy Mazumdar's  Response
Hi,

In actual there is nothing wrong with the abdomen, it is confirmed by the Ultrasound scan. So forget about it.

Next comes the burning pain during urination, you might be possible to have irritated the urethra mucosa. THe other possibility is introducting infection into the urethra and bladder. There can be reflexes that act and make the abdomen stiff because of the pain. If you have tested at a good laboratory then there is a chance that you are running infection. You need a good course of medication from a qualified doctor.

Kindly follow safe sexual practices. If you are meeting a long term partner then you should both be treated. If you are practising unethical sexual practices you should rethink to participate without proper cover. The above problems may not be related to your previous history of ED.
Answered: Wed, 20 Jun 2012
I find this answer helpful
Internal Medicine Specialist Dr. Sudhir's  Response
Hello,this looks like urinary tract infection.Pus in urine makes this obvious.This would need treatment with course of antibiotics.Drugs such as vardenafil (Levitra) or tadalafil (Cialis) can be helpful for getting and maintain erection.Making life style improvements (for example; quitting smoking, and exercising more) can be helpful. If you are on some medications then work with doctors to select medications that do not impair erectile function. Psychotherapy can also prove rewarding.Hope that answers your question.Thank you.
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor